MathSciNet Relay Station
MathSciNet bibliographic data
MR2587554 (2011f:90015) 90B06 (68U05 90B80 90C20)
Puerto, J.; Rodríguez-Chía, A. M.; Tamir, A. On the planar piecewise quadratic 1-center problem. Algorithmica 57 (2010), no. 2, 252–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement